- 11-07-2012, 11:41 PM
Started a new stack. I'm trying, jack3d, creatine mono, hemodaulix all before my workout and having a protein shake (1 raw egg, 1/2 cup of oats, 1 cup of milk, bcaa, and 2 tbsp of peanut butter) post workout. I've been pretty moody lately and I was wondering if someone could point me to what it might be. I take a multi and every day too.
- 11-07-2012, 11:46 PM
- 11-07-2012, 11:48 PM
like he said. it HAS to be the erase. its the only somewhat hormonal product in there. however, this doesnt have to be a bad thing. moodiness is possible with some test boosting/estrogen modulating products. not to worry, you will adjust. erase is a VERY good and safe product. i would continue using. props to you for listening to your body that astutely tho. no need to worry tho. just means its working
11-08-2012, 01:49 AM
The dose on the Erase might be too high. You can try using it every other day. Alternatively, you can grab SNS Picamilon-150 for mood support to last the duration of your EP cycle. I'd also cook your eggs for greater protein bioavailability.
The above is my own opinion and does not reflect the opinion of PES
11-08-2012, 02:08 AM
I would say the EP is making you moody. I ran it with intimidate over the summer and I definitely changed in regards to mood. I believe the dose was too high for me, so the next time i run it it will be with daa and just original erase at 1 or 2 caps.
11-08-2012, 12:44 PM
11-08-2012, 03:00 PM
Exactly! Now turn that moody anger into aggression at the gym and reap the benefits!Originally Posted by nattydisaster
11-08-2012, 09:54 PM
11-08-2012, 10:32 PM
11-10-2012, 11:05 PM
11-10-2012, 11:49 PM
Loved Erase Pro. Ran 2 cycles and had nothing but great results. Had a little moodines but didn't really care; it to shall pass.
11-11-2012, 08:20 AM
Hemodraulix...one of my very favorite supplements. And the only thing I've ever found that was comparable to PlasmaJet (discontinued).
11-11-2012, 06:14 PM
11-11-2012, 08:01 PM
I ran a cycle with erase and daa. I felt more calm when on the cycle. The only way to tell what supplement is doing that is by using each one seperateley for a few days and adding each one back into the cycle.Originally Posted by Gilbertglen33
11-11-2012, 10:33 PM
11-11-2012, 10:52 PM
11-11-2012, 11:52 PM
Similar Forum Threads
- By nattydisaster in forum PESReplies: 63Last Post: 06-30-2012, 06:19 PM
- By nattydisaster in forum Company PromotionsReplies: 238Last Post: 02-29-2012, 06:25 PM
- By nattydisaster in forum Company PromotionsReplies: 289Last Post: 01-24-2012, 11:59 AM
- By sarguy in forum PESReplies: 2Last Post: 12-17-2011, 06:29 PM
- By rodo123 in forum SupplementsReplies: 107Last Post: 12-17-2011, 07:37 AM